# SDR UALA2012081304424

- Difficulty date: July 18, 2011
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SPOILER HAS A HOLE.    REPAIRED NR 12 SPOILER PER SRM 51-70-17.
